A 47-year-old member asked:
Disclaimer

is 150 mg of diphenhydramine okay?

1 doctor answer
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
too much: This is too much diphenhydramine, you should not take such high doses before checking with a doctor or guided by a doctor.
Answered on Feb 12, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Warren Foster
19 years experience Cardiac Electrophysiology
Doses?: Depends on the dose of Benadryl (diphenhydramine). If you have insomnia, sleep hygiene is an often overlooked, yet more effective treatment, than med ... Read More
A 18-year-old female asked:
Dr. Phillip Goebel
15 years experience Emergency Medicine
Yes: That should be safe
A 17-year-old female asked:
Dr. Justin Greiwe
11 years experience Allergy and Immunology
Yes: The sedative effects of the Benadryl (diphenhydramine) will resolve. The real question is why you need to take 8 Benadryl (diphenhydramine) in one day ... Read More
A male asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Ask away: If you have a question about diphenhydramines, this site would be a good place to find the answer. Your next step would be to ask the question.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month